MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR VISTAFIX VXI300 IMPLANT 4MM; COCHLEAR BAHA VISTAFIX SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR VISTAFIX VXI300 IMPLANT 4MM; COCHLEAR BAHA VISTAFIX SYSTEM
Model Number 93101
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Per the surgeon, the patient experienced a loss of osseointegration on (b)(6) 2020, resulting in fixture loss.The patient was treated with antibiotics (type and duration not reported).Reimplantation is planned but has not taken place at the time of this report.

Brand Name
COCHLEAR VISTAFIX VXI300 IMPLANT 4MM
Common Device Name
COCHLEAR BAHA VISTAFIX SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key11092685
Report Number6000034-2020-03611
Device Sequence Number19044015
Product Code FZE
UDI-Device Identifier09321502021722
UDI-Public(01)09321502021722(10)COH1378760(17)250324
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2020
Report Date (Section F) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/24/2025
Device Model Number93101
Device Catalogue Number93101
Device Lot NumberCOH1378760
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/09/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 YR
Date Report Sent to FDA12/30/2020